Repositorio de producción científica de la Universidad de Sevilla

On the connection and linearization problem for discrete hypergeometric q-polynomials

Opened Access On the connection and linearization problem for discrete hypergeometric q-polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Arvesú Carballo, Jorge
Yáñez García, Rafael José
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001-05-01
Publicado en: Journal of Mathematical Analysis and Applications, 257 (1), 52-78.
Tipo de documento: Artículo
Resumen: In the present paper, starting from the second-order difference hypergeometric equation on the non-uniform lattice x(s) satisfied by the set of discrete hypergeometric orthogonal q-polynomials {pn}, we find analytical expressions of the expansion coefficients of any q-polynomial rm(x(s)) on x(s) and of the product rm(x(s))qj(x(s)) in series of the set {pn}. These coefficients are given in terms of the polynomial coefficients of the second-order difference equations satisfied by the involved discrete hypergeometric q-polynomials.
Cita: Álvarez Nodarse, R., Arvesú Carballo, J. y Yáñez García, R.J. (2001). On the connection and linearization problem for discrete hypergeometric q-polynomials. Journal of Mathematical Analysis and Applications, 257 (1), 52-78.
Tamaño: 323.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41749

DOI: http://dx.doi.org/10.1006/jmaa.2000.7302

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones